# SDR SWAA2016082455100

- Difficulty date: August 23, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 64,959 hours, 38,609 cycles
- System (JASC): 2565 · Escape Slide
- Part: Angle
- Part number: 65C16820
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY SLIDE ANGLE LOOSE.  SECURED THE ANGLE IAW SIP AND AMM.
